# SDR CA130421001

- Difficulty date: April 16, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Diamon DA20-C1
- Aircraft time: 5,269 hours
- Engine: Cont IO240B
- Propeller: Snsnch W69EK63
- System (JASC): 2720 · Rudder Control System
- Part: Latch
- Part number: 2227236000
- Condition: Broken
- Location: Rudder Pedal
- Part time: 5,381 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

(CAN) UPON INSPECTION AFTER THE REPORTED DEFECT, THE FRAME LATCH ASSY WHICH SLIDES FWD AND AFT TO ADJUST THE RUDDER PEDAL POSITION FOR THE PILOT WAS FOUND WITH A BROKEN EAR AND BENT, PN 22-2723-60-01.  PIN, PEDAL, RUDDER, WHICH HOLDS THE BRAKE CYLINDER.  NEW PARTS INSTALLED, ACFT RETURNED TO SERVICE.
